# SDR CALA0000305

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD EMERGENCY EXIT DOOR BINDING DUE TO A CRACKED FORWARD SIDE LT BRACKET.  THE CRACK WAS 1.5 INCH LONG AND THE BRACKET WAS LOCATED AT FS 864, LONGERON 13L.  THE BRACKET WAS REMOVED AND A  NEW BRACKET WAS INSTALLED IAW SRM 51-30-08 AND 51-10-03.
